# SDR SWAA031566

- Difficulty date: July 16, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FLOORBEAM CORRODED AT BS 312, WL 208 AND LBL 17 TO RBL 12.  REPAIRED FLOORBEAM PER SRM.
